MathSciNet Relay Station
MathSciNet bibliographic data
MR220311 (36 #3376) 57.31 (53.00)
Weinstein, Alan On the homotopy type of positively-pinched manifolds. Arch. Math. (Basel) 18 1967 523–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement